# SDR COMA9960717

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 162255
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DID NOT RETRACT.  REPLACED THE NLG WOW AND CENTERED PROXIMITY BRACKET.
